Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

What is the remedy for frequent shriveling of penis with frequent urination and erectile dysfunction ?

Hi doctor well for about the last six months I have had several symptoms that have bothered me first my penis seemes to shrivel up often and I often have to urine and I don t seem to get enough blood flow which makes it difficult to get erections and maintain. Originally my primary doctor though I had a prostate infection and prescribed cypro and later bactrim . They somewhat helped my symptoms but did not cure me. So he sent me to a specialist. Specialist believes I have an overactive bladder and I m on Vesicare. It somewhat helps with the frequent urination but does not help with the lack of blood flow to my penis and the frequent shriveling
Asked On : Fri, 13 Apr 2012
Answers:  1 Views:  707
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hello Jara,

Welcome on HCM.
The erection of penis problem is not related to your urinary problem.
It is a different matter for which a detail discussion needed with me.
When your mind is fully prepared for sex and well stimulated with good surrounding with no tension and with you partner than there should be no problem in erection.
You can ask your wife to stimulate you during sex so that the stimuli needed for erection are there in sufficient amount.
Even than the problem is there than you can try Viagra.

Thanks with good luck.
Answered: Fri, 13 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor